Alert archive / New Mexico / High Wind Warnings in 2014
High Wind Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Feb 27, 2014, 9:04 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2014, 9:04 PM MST (04:04 UTC)
- Expired
- Feb 28, 2014, 3:26 AM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
018 WWUS75 KABQ 280404 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 904 PM MST THU FEB 27 2014 ...STRONG AND GUSTY WEST WINDS TONIGHT AND INTO FRIDAY FOR PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS... .STRONG WINDS AT MOUNTAIN TOP LEVELS WILL COMBINE WITH DEEPENING SURFACE LOW PRESSURE OVER THE TEXAS PANHANDLE TO PRODUCE STRONG AND GUSTY WEST WINDS ACROSS PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND EAST CENTRAL AND SOUTHEAST PLAINS TONIGHT AND INTO FRIDAY. VARIABLE AND GUSTY WINDS MAY ALSO BE ASSOCIATED WITH PASSING SHOWERS THIS EVENING. WINDS WILL GRADUALLY TAPER OFF BY FRIDAY AFTERNOON. NMZ512>515-521>524-526-528-529-532-533-539-281200- /O.UPG.KABQ.WI.Y.0012.000000T0000Z-140228T2300Z/ /O.NEW.KABQ.HW.W.0004.140228T0404Z-140228T2300Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY- 904 PM MST THU FEB 27 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST FRIDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * LOCATION...CENTRAL MOUNTAIN CHAIN EASTWARD ACROSS THE ADJACENT HIGHLANDS AND PLAINS. * WINDS...WEST TO NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...STRONG WINDS WILL CONTINUE THIS EVENING...THROUGH THE OVERNIGHT HOURS AND INTO FRIDAY MORNING BEFORE DIMINISHING FRIDAY AFTERNOON. THE STRONGEST WIND GUSTS MAY BE PERIODIC IN NATURE DUE TO MOUNTAIN WAVE TYPE ACTIVITY AS WELL AS PASSING SHOWERS PRODUCING LITTLE OR NO RAIN. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS...SUCH AS DOWNWIND OF THE ESTANCIA BASIN...OPEN FIELDS...AND CONSTRUCTION ZONES. * LOCAL IMPACTS...STRONG CROSSWINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING INTERSTATE 25 FROM GLORIETA TO THE RATON AREA AND HIGHWAY 285 THROUGH VAUGHN...CLINES CORNERS TO NEAR LAMY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ531-534>538-281200- /O.NEW.KABQ.WI.Y.0013.140228T0404Z-140228T2300Z/ HARDING COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS- 904 PM MST THU FEB 27 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST FRIDAY. * LOCATION...PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * TIMING...WINDS STRENGHTENING AFTER MIDNIGHT THEN PERSISTING INTO FRIDAY MORNING BEFORE DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSSWINDS MAY BE EXPERIENCED ON NORTH TO SOUTH ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
1 follow-up statement
888 WWUS75 KABQ 281026 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 AM MST FRI FEB 28 2014 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS THROUGH THIS AFTERNOON FOR PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS... .STRONG WINDS AT MOUNTAIN TOP LEVELS WILL COMBINE WITH DEEPENING SURFACE LOW PRESSURE OVER TEXAS AND OKLAHOMA PANHANDLES TO PRODUCE STRONG AND GUSTY WEST TO NORTHWEST WINDS ACROSS PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND EAST CENTRAL AND SOUTHEAST PLAINS THROUGH AT LEAST MID DAY. WINDS WILL GRADUALLY TAPER OFF THIS AFTERNOON. NMZ512>515-521>524-526-528-529-532-533-539-281900- /O.CAN.KABQ.HW.W.0004.000000T0000Z-140228T2300Z/ /O.EXA.KABQ.WI.Y.0013.000000T0000Z-140228T2300Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY- 326 AM MST FRI FEB 28 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. * LOCATION...CENTRAL MOUNTAIN CHAIN EASTWARD ACROSS THE ADJACENT HIGHLANDS AND PLAINS. * WINDS...WEST TO NORTHWEST 30 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS PERSISTING INTO MID DAY BEFORE DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO 4 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSSWINDS MAY BE EXPERIENCED ON NORTH TO SOUTH ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ540-281900- /O.EXA.KABQ.WI.Y.0013.000000T0000Z-140228T2300Z/ SOUTHWEST CHAVES COUNTY- 326 AM MST FRI FEB 28 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. * LOCATION...SOUTHWEST CHAVES COUNTY. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS PERSISTING INTO MID DAY BEFORE DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO 4 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSSWINDS MAY BE EXPERIENCED ON NORTH TO SOUTH ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ531-534>538-281900- /O.CON.KABQ.WI.Y.0013.000000T0000Z-140228T2300Z/ HARDING COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS- 326 AM MST FRI FEB 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * LOCATION...PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS PERSISTING INTO MID DAY BEFORE DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSSWINDS MAY BE EXPERIENCED ON NORTH TO SOUTH ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 27, 7:52 PM MST, 1 hour 12 minutes earlier.
Area forecast discussion, Feb 27, 7:52 PM MST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 752 PM MST THU FEB 27 2014 .UPDATE... SHORT WAVE APPEARS TO BE FASTER MOVING...AND BASED ON RECENT OBS/MODEL DATA...HAVE GONE AHEAD AND MOVED UP THE TIMING OF THE WIND ADVISORY...SO IT IS NOW IN EFFECT. ALSO ADDED THE ESTANCIA VALLEY ZONE BUT THINK STRONG AND GUSTY WINDS MAY NOT PERSIST AS LONG THERE...AND PARTLY DUE TO THE PASSING VIRGA SHOWERS. SOME LOCALES TO THE WEST OF THE ADVISORY AREA BLOWING HARD AS WELL SUCH AS IN THE ABQ METRO BUT THINKING IT SHOULD DECREASE AFTER THE LAST BAND OF SHOWERS MOVES THROUGH IN ANOTHER HOUR OR TWO. UPDATED ZFP HAS ALREADY BEEN TRANSMITTED. && .PREV DISCUSSION...457 PM MST THU FEB 27 2014... .AVIATION... 00Z TAF CYCLE UNSETTLED WEATHER WILL IMPACT MUCH OF NORTHERN AND CENTRAL NEW MEXICO INTO THE OVERNIGHT. ANY PRECIPITATION WILL GENERALLY FAVOR THE NORTHWESTERN QUADRANT OF THE STATE WITH SNOW BEING CONFINED TO HIGHER ELEVATIONS THROUGH MIDNIGHT...LOWERING SOME WITH PRECIPITATION DECREASING IN COVERAGE/INTENSITY. VISIBILITY REDUCTIONS AND MOUNTAIN OBSCURATIONS CAN BE EXPECTED...ESPECIALLY ABOVE 8000 FEET...WITH GENERALLY RAIN BELOW. SOME EMBEDDED THUNDERSTORMS WILL ALSO BE POSSIBLE...AND ANY SHOWER/STORM ACTIVITY WILL BE CAPABLE OF ENHANCING ALREADY STRONG GUSTS. MUCH OF THE FORECAST AREA WILL OBSERVE PERIODIC GUSTS OF 25 TO 45 KT THROUGH THE MID TO LATE EVENING WITH BRIEF HIGHER GUSTS POSSIBLE UNDER PRECIPITATION CELLS. WINDS WILL REMAIN STRONG ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT AND INTO FRIDAY. 52 && .PREV DISCUSSION...333 PM MST THU FEB 27 2014... .SYNOPSIS... TWO STORM SYSTEMS ARE EXPECTED TO IMPACT NM THROUGH THIS WEEKEND. THE FIRST SYSTEM CROSSING FROM THE WEST TONIGHT WILL PRODUCE A FEW INCHES OF ACCUMULATING SNOW FAVORING WEST FACING SLOPES OF THE NORTHERN MOUNTAINS MAINLY THIS EVENING. THIS SYSTEM WILL ALSO BRING SOME STRONG WINDS TONIGHT INTO FRIDAY MAINLY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A SLOWER AND STRONGER UPPER LEVEL TROUGH WILL CROSS FROM THE WEST PRODUCING MORE WIDESPREAD PRECIPITATION...BUT AGAIN FAVORING THE NORTHERN MOUNTAINS FOR POTENTIALLY SIGNIFICANT SNOW ACCUMULATION THURSDAY NIGHT THROUGH SUNDAY. WILL ISSUE A WINTER STORM WATCH FOR THIS STORM WITH THIS AFTERNOONS FORECAST PACKAGE. && .DISCUSSION... MODELS HAVE SPED UP THE UPPER TROUGH CROSSING TONIGHT...NOW SHOWING ALMOST ALL OF THE ACCUMULATING PRECIPITATION OCCURRING THIS EVENING. THE SAN JUANS AND WEST FACING SLOPES OF THE SANGRES SHOULD RECEIVE 1-3 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS NEAR THE CO BORDER. LOWER ELEVATIONS WILL SEE MOSTLY RAIN SHOWERS...AND THESE COULD EXTEND AS FAR SOUTH AS HIGHWAY 60 AS THE BULK OF THE TROUGH PASSES TO THE NORTH. A BROAD AREA OF 45 TO 65 KT WINDS AT 700 MB ARE EXPECTED TO CROSS FROM MIDNIGHT TONIGHT INTO EARLY FRIDAY MORNING. AFTER WINDS DIE DOWN WITH SUNSET THIS EVENING...THEY WILL RESTRENGTHEN ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AFTER MIDNIGHT. WILL ISSUE A WIND ADVISORY FOR THE CENTRAL MTN CHAIN AND ADJACENT EAST SLOPES WITH THIS FORECAST PACKAGE. THE SECOND SYSTEM WILL CROSS THE WEST COAST AS A LARGE LOW PRESSURE SYSTEM...THEN WEAKEN INTO AN OPEN WAVE AS IT CROSSES MORE DIRECTLY OVER NM THIS WEEKEND. MODELS DEPICT IT BRINGING A BROAD AREA OF A TENTH TO ONE QUARTER INCH RAIN/LIQUID WATER EQUIVALENT AMOUNTS TO MUCH OF WESTERN AND NORTHERN NM...AND HIGHER AMOUNTS APPROACHING AN INCH IN PARTS OF THE NORTHERN MOUNTAINS. WILL ISSUE A WINTER STORM WATCH WITH THIS FORECAST PACKAGE FOR THE NORTHERN MOUNTAINS AND THE CHUSKAS FRIDAY NIGHT THROUGH SUNDAY. MOST OF THE MOISTURE WILL CROSS IN A BROAD SWATH AHEAD OF THE UPPER LEVEL TROUGH AND BEFORE THE COLD AIR ARRIVES WITH A PACIFIC COLD FRONT LATE SATURDAY NIGHT. SO...SNOW ACCUMULATION AT ELEVATIONS BELOW 7500 FEET WILL LIKELY BE LIMITED FAVORING THE UPPER RIO GRANDE VALLEY AND CONTINENTAL DIVIDE REGION...POSSIBLY INCLUDING GALLUP. ANOTHER LOCATION TO WATCH FOR SNOW ACCUMULATION MAY BE THE NORTHEAST HIGHLANDS AND NE PLAINS AS THE GFS MODEL BRINGS A BACK DOOR COLD FRONT IN WITH SNOW SUNDAY INTO SUNDAY NIGHT. AFTER TEMPERATURES PLUMMET A FEW TO 21 DEGREES BELOW NORMAL ON SUNDAY...READINGS WILL REBOUND MONDAY THROUGH WEDNESDAY UNDER ZONAL FLOW ALOFT. HIGHS WEDNESDAY SHOULD REACH A FEW TO 8 DEGREES ABOVE NORMAL. 44 && .FIRE WEATHER... THE MAIN STORY THRU THE WEEKEND WILL BE A FIRE-SLOWING PATTERN AS ABUNDANT MOISTURE MOVES INTO THE AREA. THERE WILL HOWEVER BE SOME AREAS OF CRITICAL FIRE WEATHER CONDITIONS FRIDAY AND SATURDAY OVER THE FAR EASTERN PLAINS. CURRENTLY WINDS ARE ON THE INCREASE ALONG THE EAST SLOPES AND FAR WESTERN NM WHERE GUSTS UP TO 45 MPH HAVE BEEN REPORTED. MIN RH VALUES ARE IN THE 15 TO 20 PCT RANGE OVER PORTIONS OF LINCOLN AND UNION COUNTIES SO SOME PATCHY CRITICAL CONDITIONS ARE POSSIBLE THROUGH LATE TODAY. SHOWERS AND EVEN A FEW STORMS HAVE ERUPTED OVER NORTHERN AND WESTERN NM. STRONG AND ERRATIC WIND GUSTS WILL BE THE MAIN PLAYER IN THE LOWER ELEVATIONS WITH VERY LITTLE WETTING PRECIP. THE HIGHER MT AREAS OF NORTHERN NM WILL SEE WETTING PRECIP AND LIGHT SNOW ACCUMULATIONS THRU TONIGHT. FRIDAY WILL REMAIN BREEZY/WINDY FOR MUCH OF EASTERN NM WHILE TEMPS STAY 15 TO 20F ABOVE NORMAL. A DYNAMIC DRY SLOT ON THE BACK SIDE OF THE DEPARTING SYSTEM FROM TODAY WILL TREND RH VALUES DOWN FOR MUCH OF EASTERN NM. THERE WILL BE A COUPLE HOURS OF CRITICAL FIRE WEATHER IN A THIN RIBBON BENEATH THE DRY SLOT HOWEVER DURATION/INSTABILITY IS NOT GREAT ENOUGH TO WARRANT RED FLAGS. MOISTURE AND RIDGE TOP WINDS WILL THEN BE ON THE INCREASE AGAIN FRIDAY NIGHT. THE REAL STORY COMES SATURDAY/SUNDAY AS ABUNDANT MOISTURE MOVES INTO THE AREA. PRECIP NUMBERS FROM WPC ARE IMPRESSIVE FOR THE NORTHERN AND WESTERN HIGH TERRAIN FOR THIS PERIOD. AN AVERAGE 1 TO 3 INCHES LIQUID EQUIVALENT IS POSSIBLE...AND THIS WILL TRANSLATE AS SNOW FOR THE HIGHER ELEVATIONS. A FEW AREAS ABOVE 9000FT MAY REALLY GET SMACKED...PUTTING A DECENT DENT IN FIRE POTENTIAL FOR AT LEAST 7 TO 10 DAYS. LOWER TERRAIN AREAS LOOK TO PICK UP BETWEEN ONE TENTH AND THREE TENTHS OF AN INCH OF RAIN...LIMITING FIRE POTENTIAL FOR A FEW DAYS. VENT RATES AS SUCH TREND DOWN AND MIN/MAX RH VALUES MUCH MUCH HIGHER THRU MONDAY. THERE IS EVEN SOME POTENTIAL FOR WRAP AROUND PRECIP IN THE FAR NE PLAINS AND SOME SNOW THERE. A STRONG BACK DOOR FRONTAL BOUNDARY WILL SHIFT INTO THE PLAINS SUNDAY NIGHT BEHIND THIS SYSTEM...COOLING OFF THE AREA BELOW NORMAL THRU TUESDAY. THE REMAINDER OF NEXT WEEK ACTUALLY LOOKS QUITE SEASONABLE FOR EARLY MARCH WITH PERIODIC BREEZY/WINDY CONDITIONS OUT EAST...NEAR TO ONLY SLIGHTLY ABOVE NORMAL TEMPS BY WEEKS END...AND PATCHY CLOUDS AND PERIODIC LIGHT PRECIP FOR THE NORTHERN HIGHER TERRAIN. OVERNIGHT INVERSIONS WILL KEEP RECOVERIES UP ESPECIALLY WITH LINGERING BOUNDARY LAYER MOISTURE FROM THIS WEEKENDS ACTIVITY. GUYER && && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 PM MST FRIDAY FOR THE FOLLOWING ZONES... NMZ512>515-521>524-526-528-529-532-533-539. WINTER STORM WATCH FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ502-510>514. &&
Hazardous weather outlook, Feb 27, 6:00 AM MST, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU FEB 27 2014 NMZ501>540-281300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MST THU FEB 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED RAIN AND HIGH ELEVATION SNOW SHOWERS ALONG WITH ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHWEST THIRD THIS AFTERNOON THROUGH TONIGHT. A FEW INCHES OF SNOW ARE POSSIBLE...MAINLY ON THE HIGHER PEAKS OF THE SAN JUAN...CHUSKA AND SANGRE DE CRISTO MOUNTAINS. STRONG AND GUSTY WINDS TO AROUND 55 MPH ARE POSSIBLE ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE SIGNIFICANT RAIN AND SNOW SHOWER ACTIVITY AND COVERAGE ACROSS A LARGE PORTION OF NORTH AND CENTRAL NEW MEXICO IS A POSSIBILITY FROM FRIDAY NIGHT INTO LATE SUNDAY. ACCUMULATING SNOW WILL BE LIKELY ACROSS THE NORTHERN AND WESTERN HIGHER TERRAIN...THOUGH FRIDAY NIGHT INTO SATURDAY SNOW LEVELS WILL BE SIGNIFICANTLY HIGHER THAN USUAL FOR THIS TIME OF YEAR. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW AMOUNTS TO THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
In the hours before
Local storm report, Feb 27, 5:10 PM MST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 PM MST THU FEB 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND GST 3 WNW GALLUP 35.54N 108.78W
02/27/2014 M61 MPH MCKINLEY NM ASOS
KGUP ASOS.
&&
EVENT NUMBER ABQ1400402
JFThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 9:04 PM MST | Wind Advisory | ABQ | 19 hr | |
| Feb 28, 4:20 PM MST | Winter Storm Watch | ABQ | 19 hr | |
| Feb 28, 4:20 PM MST | Winter Storm Warning | ABQ | 48 hr |
Nearby
High Wind Warnings in New Mexico, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.